# SDR HEEA0014699

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: BSE20660G1
- Condition: Faulty
- Location: Fuel Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE TRANSMITTER PEGS OUT INTERMITTENTLY.
